MathSciNet Relay Station
MathSciNet bibliographic data
MR1693912 53C17 (49K15 53C22 58A30 93B29)
Agrachev, Andrei A.; Sarychev, Andrei V. Sub-Riemannian metrics: minimality of abnormal geodesics versus subanalyticity. ESAIM Control Optim. Calc. Var. 4 (1999), 377–403 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement